I used that handle (Gator) when I used to talk on CB radio back in the late 70"& 80" it brought back memories thanks about your sittuation I am in somewhat in the same sittuation I suffer constant back and shoulder pain, I am currently on Methadone as well. However, I believe it is your dosage that needs to be adjusted to a point where you are receiving a dosage that would actually block the pain receptors, in other words put them to sleep and you haven't received that dosage as yet. You mentioned Opana, what is that I have never heard of it all the others yes but not that one, is it something new?
Anyway, this is my theory on your problem your system is strangely addapting to the drug rapidly and like me it will be sometime until you receive the right dosage. I have been on this medication for sometime now so long that I am now wanting to reduce my dosage as I have been feeling strange and in the past like 4 years my hair has changed in texture all my hair, including my facial hair. I attribute it to the duration or time that I have been on said meds. I have asked that my dosage be changed and hopefully I will be able to seek another drug to handle my pain hopefully one that is not a synthetic opiate, like what I am on now.
I hope that I have been of assistance to you I understand the pain you are suffering as I have it myself only from different circumstances, I am a Vietnam Veteran and have wounds that still plague me thirty years later, infact it has gotten worse over the years. Hope to hear from you on your case and how it is going for you, hopefully my suggestion will be of some assistance?